Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Poincaré's rotation number and Morse's type number


Author: Gustav A. Hedlund
Journal: Trans. Amer. Math. Soc. 34 (1932), 75-97
MSC: Primary 58E05
MathSciNet review: 1501630
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E05

Retrieve articles in all journals with MSC: 58E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501630-8
Article copyright: © Copyright 1932 American Mathematical Society